# SDR AALA201906279007

- Difficulty date: June 26, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 50,682 hours, 32,128 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING DEPLANING, A LAVATORY SMOKE MESSAGE DISPLAYED ON GALLEY PANEL. NO INDICATION IN COCKPIT OR SMELL FROM EITHER LAVATORIES. MAINTENANCE RESET SDCU PER TSM 24-00-00 AND PERFORMED LAVATORY E SMOKE DETECTOR TEST, NO FAULTS NOTED.
